This is my second course of treatment, took it for 6 mo. in 2010. I am on 80 mg/day Clavaris, 150 lb female, and in the past 3 weeks I have had 2 bouts of diarrhea along with cramping when it's time to go. The first time, I took 2 Immodium pills and then everything was fine for 2 weeks. Today I had diarrhea again and noticed a small amount of blood as well, but only when I wiped, had this symptom a couple of times however (hemorrhoids?). I have 5 days left, could this be serious? Should I stop?
Last Month of Isotretinoin, Two Bouts of Diarrhea, Should I Stop Taking It?
Doctor Answers (1)
Diarrhea and Isotretinoin
Since it's just two bouts and they haven't been occurring all of the time, I would think you are fine to finish out your 5 days of pills. But if you have concerns, see your prescribing doctor and/or a GP for an in-person assessment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.